# SDR R61A2018092850987

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 27,400 hours, 21,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Crushed
- Location: Emergency Lights
- Part time: 7,263 hours, 5,447 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. FERRIED TO CMH. FOUND ELPU #1 WAS NOT GETTING CHARGING VOLTAGE AND FOUND CRUSHED PIN ON GEN I/O IN MAU 1. R&R GEN I/O IN MAU 1 IAW AMM 31-41-06.
